MAUDE Adverse Event Report: ARTHREX, INC. SUTURE ANCHOR, PEEK MINI PUSHLOCK; BONE FIXATION SCREW/PLATE

ARTHREX, INC. SUTURE ANCHOR, PEEK MINI PUSHLOCK; BONE FIXATION SCREW/PLATE
Model Number SUTURE ANCHOR, PEEK MINI PUSHLOCK
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 14th november 2024, it was reported by a arthrex employee via email that an ar-8825p suture anchor, peek mini pushlock® 2.5 mm x 8 mm, broke during the surgery.This was discovered during use in an arthroscopic reconstruction of carpal triangle cartilage insertion procedure on 6th november 2024 with no patient harm.The procedure completed successfully by using another new ar-8825p.All the fragments were retrieved from the patient.No secondary procedure was needed.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation is confirmed.One unpackaged ar-8825p suture anchor, peek mini pushlock® 2.5 mm x 8 mm serial/batch number (b)(6) was received for evaluation.Visual inspection revealed that the eyelet is no longer attached to the shaft's tip.Evaluation of the screw found not damaged.The evaluation of the driver and driver handle found not issues.Functional testing was performed by moving the inner shaft to check for resistance and not problem was found.The most likely cause of the reported failure is user error, specifically improper bone preparation, misalignment of the insertion and/or applying excessive force on the device during use.Directions for use direction for use.Dfu-0087.Corkscrew®, pushlock®, and swivelock® suture anchors.Precautions: 4.Pushlock and swivelock suture anchors only: during anchor insertion, ensure that the angle of anchor insertion is coaxial to that of the previously prepared bone socket.5.Pushlock and swivelock suture anchors only: insert the driver into the bone socket until the anchor body makes contact with the bone.Preview and adjust suture tension, if necessary.Tension will not increase during final advancement of the anchor body.
 
Additional Manufacturer Narrative
Correction: d2a.

Brand Name
SUTURE ANCHOR, PEEK MINI PUSHLOCK
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key20916999
Report Number1220246-2024-08829
Device Sequence Number20157164
Product Code MBI
UDI-Device Identifier00888867046672
UDI-Public(01)00888867046672(11)240507(17)290430(10)15244857
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K063479
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUTURE ANCHOR, PEEK MINI PUSHLOCK
Device Catalogue NumberAR-8825P
Device Lot Number15244857
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2024
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date12/12/2024
Supplement Report FDA Received Date03/28/2025
04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown